On right quasi-duo rings which are $\Pi$-regular
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 217-227
Nam Kyun Kim and Yang Lee
Kyung Hee University, Pusan National University
Abstract : This paper is motivated by the results in [2], [10], [13] and [19]. We study some properties of generalizations of commutative rings and relations between them. We also show that for a right quasi-duo right weakly $\pi$-regular ring $R$, $R$ is an $(S,2)$-ring if and only if every idempotent in $R$ is a sum of two units in $R$, which gives a generalization of [2, Theorem 4] on right quasi-duo rings. Moreover we find a condition which is equivalent to the strongly $\pi$-regularity of an abelian right quasi-duo ring.
Keywords : quasi-duo ring, $\pi$-regular ring, $(S,2)$-ring and 2-primal ring
MSC numbers : 16D25, 16D30, 16N20, 16E50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd